| Catalog Number |
923310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Osteopenia/ Osteoporosis (2651)
| Date of Event |
08/06/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient reported pain associated with their dental implant.The patient was brought in to dentist to look.The implant was removed on a different date.Bone loss was also reported.